# SDR NACA2022040500001

- Difficulty date: April 5, 2022
- Submitted: April 9, 2022
- Operation: Air carrier
- Make and model: Boeing 767
- Aircraft serial: 29431
- Aircraft time: 83,986 hours, 14,088 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Component: Reheater, Boeing
- Component part number: 1942744
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK INOP, TURNED OFF CABIN ALTITUDE, CLIMBED TO 8600'. REPLACED LEFT PACK REHEATER IAW AMM 21-51-07/401 LEFT PACK TEMP CONTROL OPS CHECK NORMAL IAW AMM 21-52-00/501 ETOPS VERIFICATION C/W. NO TIME DATA IN TRAX
